# SDR CA190304005

- Difficulty date: March 2, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 87,737 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 15426005
- Condition: Leaking
- Location: Spoiler System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF CENTRE HYDRAULIC PRESSURE, ARFF CALLED OUT.  RESOLUTION #10 SPOILER ACT FOUND LEAKING.  REPLACED #10 SPOILER ACTUATOR IAW AMM 27-61-02/401. (TC# 20190304005)
